# SDR CA120814004

- Difficulty date: August 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, SELECTED GEAR UP AND RECEIVED THE NOSE GEAR RED UNSAFE LIGHT AND THE NOSE GEAR WOULD NOT LOCK UP IN PLACE.  THE GEAR WAS RECYCLED AND ONCE AGAIN RECEIVED THE RED NOSE GEAR UNSAFE LIGHT. THE GEAR WAS SELECTED DOWN AND RECEIVED ALL 3 GREEN DOWN AND LOCKED INDICTATION LIGHTS.  RETURNED TO DEPARTURE WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED THE ACFT AND DID TESTS AND FOUND THE NOSE GEAR DRAG STRUT PROXIMITY SENSOR RESISTANCE OUT OF LIMITS. REPLACED THE PROXIMITY SENSOR. GEAR SWINGS COMPLETED AND NO FURTHER FAULTS FOUND. ACFT RETURNED TO SERVICE.
